# SDR CA110330006

- Difficulty date: March 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,622 hours
- Engine: Cont IO240B
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Fork
- Part number: 2032200800
- Condition: Cracked
- Location: Nlg
- Part time: 3,686 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NLG FORK ASSY WAS INSPECTED DURING A ROUTINE 100 HR INSPECTION.  SEVERAL SMALL CRACKS WERE NOTED NEAR THE NOSE WHEEL AXLE BOLT.  THE FORK ASSY WAS REPLACED WITH A NEW, SUPERSEDED, PN 20-3220-08-00-1-MOD PROVIDED. EXPERIENCE SHOWS THAT IF CRACKS GO UNDETECTED, NOSE WHEEL SEPARATION FROM ACFT IS LIKELY.
